# SDR SWAA096665

- Difficulty date: October 15, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 19,802 hours, 11,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, AFT CABIN EMERGENCY BATTERY PACKS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
